# SDR AWXA0002230

- Difficulty date: August 1, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545833640
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR WEB CRACKED LBL 24, WL 207, BS 180.  REMOVED AND REPLACED FLOOR WEB IAW ER 03-5311-01218-DD1.
